In this note we consider the problem of best uniform approximation of a real valued bounded function \(f\) defined on a quasi-metric space \((X, d)\), by d-semi-Lipschitz functions. In order to obtain the existence results, some sufficient conditions are presented.
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy, Romania
Quasi-metric spaces; semi-Lipschitz functions; best approximations.
C. Mustăţa, Best uniform approximation of a bounded function by extensions of semi-Lipschitz functions, Annals of the Tiberiu Popoviciu Seminar of Functional Equations Approximation and Convexity, vol. 5, 2007, 87-98.
google scholar link